# SDR DALA2024091008913

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 97,533 hours, 25,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6801 KNUCKLE KNOCKER ON L1 NOT IN CORRECT ARMED POSITION. CORRECTIVE ACTION: CLEARED DEBRI FROM DOOR OPS CK GOOD OF ARMING IAW B 757 AMM 25- 66. (5128810)
